# SDR ASAA2022070638970

- Difficulty date: July 6, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 35,662 hours, 11,422 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: D71702001
- Condition: Detached
- Location: Main Passenger C
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS EMER EXIT SIGN MARKING OVERWING EXITS FELL OUT OF MOUNTING BRACKET & HANGING BY A WIRE. GROUNDED - YES. REINSTALLED EMER EXIT SIGN BY OVERWING EXITS REF B737-900 AMM 33-51-01. REMOVED AND REPLACED POWER SUPPLY AT RH MID CABIN REF B737-900 AMM 33-51-06. OPS CHECK GOOD.
